Next Article in Journal
On a System of Hadamard Fractional Differential Equations with Nonlocal Boundary Conditions on an Infinite Interval
Next Article in Special Issue
Numerical Simulation of a Space-Fractional Molecular Beam Epitaxy Model without Slope Selection
Previous Article in Journal
Vertical Distribution of Suspended Sediment Concentration in the Unsaturated Jingjiang Reach, Yangtze River, China
Previous Article in Special Issue
Parameters Estimation in a Time-Fractiona Parabolic System of Porous Media
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 457

Article: Similarity Reductions, Power Series Solutions, and Conservation Laws of the Time-Fractional Mikhailov–Novikov–Wang System
Authors: by Xinxin Jiang and Lianzhong Li
Link: https://www.mdpi.com/2504-3110/7/6/457

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop